Announcement

Collapse
No announcement yet.

Getting very scared

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Tink22
    replied
    It's so strange how medications work... I wish there was a one pill fixes it all kind of thing, but sadly that isn't the case.

    I hope so too, I think I will cut them in half to start with, although I just can't seem to talk myself into taking it right now lol.

    Leave a comment:


  • cmclien
    replied
    Thats too bad. I know what you mean, the nortriptyline made my heart palpitate, not irregular but that thumping you can hear and feel in your chest, it was awful. I hope the amitriptyline is better for you. Start real small, you can always cut the pill in half with that one.

    Leave a comment:


  • Tink22
    replied
    Hi cmclien,

    After 11 years of taking it, I started to notice about 2 months ago after upping my dose as my therapist recommended, that I started having trembling through out my body, dizziness, nausea, diarrhea and chills. So I decreased the dosage from 40mg to 30mg and the feelings I had lessened but were still there, so I decreased to 25mg and they lessened but were still there, I went down to 20mg and pretty much only had the trembling.

    I have also come to realize that a one of my other symptoms has lessened now that I am down to 10mg. My irregular heart beat has significantly lessened.

    Another strange thing I have noticed over the past few months, is that I take it at bedtime and about an hour after taking it I seem to be wide awake even if I was sleepy when I took it, so am wondering if it's starting to work in reverse now. *shrug*

    I guess I wont know if the Amitryptaline will be better for me until I try it, although I am super nervous. :/

    Leave a comment:


  • cmclien
    replied
    When you say you have become sensitive what do you mean? I only ask because I had an allergic reaction to nortriptyline, hives. When I asked my doctor about trying another she said I couldn't try another tricyclic because it was in the same family but when I asked the pharmacist she said I'd have to try them to see.....so I don't know what the right answer is.

    Leave a comment:


  • Tink22
    replied
    Thank you nanawaggs, I picked it up today. Will keep my fingers crossed!

    Leave a comment:


  • nanawaggs
    replied
    Hi, Shamay ~ I know my Mom has many allergies to meds but sometimes when we've tried a different med within the same family she is ok...we're thinking it might be the "fillers" used. Just a thought.

    Hope you find your answer soon and like Donna said, try a low dose first just in case but just maybe you'll do fine!

    Blessings,

    Leave a comment:


  • Tink22
    replied
    Thank you Donna, I think I will do so. It's worth a try.

    Leave a comment:


  • ICNDonna
    replied
    You might want to give it a try with a very low dose. If you do react, it will be out of your system rapidly --- and it just might help.


    Donna

    Leave a comment:


  • Tink22
    started a topic Getting very scared

    Getting very scared

    I have become sensitive to the doxepin tricyclic I am on after 11 years.

    I have tried Elmiron, hydroxyzine, vistaril and instills all of which have had adverse side effects.

    My uro suggested I try Amitriyptaline, however my therapist says that usually if you are sensitive to one drug, that taking another in the same family will more than likely result in the same sensitivity.

    I am super scared, I am running out of things to try and I am in huge amounts of pain, bladder awareness and frequency.

    Has anyone developed a sensitivity to one tricyclic but had good results with another?
Working...
X